# SDR 4911905172008

- Difficulty date: May 17, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N557UH
- Make and model: Bell 430
- Aircraft serial: 49119
- Engine: Allsn 250C40B
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vertical Gyro
- Part number: 060002600
- Part serial: 4044
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, PILOT FELT A VIBRATION IN THE AC FOLLOWED BY ATTITUDE EXCURSIONS IN THE PITCH AXIS. THIS OCCURRED OVER A PERIOD OF APPROXIMATELY (2) MINUTES AND FELT SIMILAR TO GOING OVER A SERIES OF SPEED BUMPS. THE PILOT ELECTED TO MAKE A PRECAUTIONARY LANDING AND NOTIFIED MAINTENANCE.  TROUBLESHOOTING INDICATES THE VERTICAL GYRO AT FAULT.
